Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2011, 4:33 PM MDT for 4 counties in Kansas; Cheyenne County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 4:33 PM MDT (22:33 UTC)
- Expired
- Jun 11, 2011, 5:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS53 KGLD 112233
SVRGLD
COC017-KSC071-109-199-203-112330-
/O.NEW.KGLD.SV.W.0072.110611T2233Z-110611T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EAST CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
GREELEY COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 530 PM MDT/630 PM CDT/
* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF WESKAN TO
TRIBUNE TO 11 MILES SOUTH OF TRIBUNE...AND WAS MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
SELKIRK...LEOTI...MARIENTHAL AND LYDIA.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 97 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3849 10181 3877 10215 3877 10141 3852 10111
3827 10112 3826 10113 3826 10128 3826 10192
TIME...MOT...LOC 2233Z 270DEG 21KT 3871 10194 3849 10168
3832 10177
WIND...HAIL 60MPH 1.00IN
$$
JLUNDQUI2 follow-up statements
919
WWUS53 KGLD 112304
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
504 PM MDT SAT JUN 11 2011
COC017-112313-
/O.CAN.KGLD.SV.W.0072.000000T0000Z-110611T2330Z/
CHEYENNE CO-
504 PM MDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL CHEYENNE
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3849 10181 3875 10183 3877 10141 3852 10111
3827 10112 3826 10113 3826 10192
TIME...MOT...LOC 2303Z 270DEG 21KT 3870 10154 3853 10147
3829 10157
$$
KSC071-109-199-203-112330-
/O.CON.KGLD.SV.W.0072.000000T0000Z-110611T2330Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
604 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALLACE...WICHITA...EASTERN GREELEY AND SOUTHWESTERN LOGAN COUNTIES
UNTIL 630 PM CDT/530 PM MDT/...
AT 602 PM CDT/502 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF WALLACE TO
5 MILES NORTHEAST OF SELKIRK TO 13 MILES SOUTH OF SELKIRK...AND WAS
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LEOTI...MARIENTHAL AND LYDIA.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 97 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3849 10181 3875 10183 3877 10141 3852 10111
3827 10112 3826 10113 3826 10192
TIME...MOT...LOC 2303Z 270DEG 21KT 3870 10154 3853 10147
3829 10157
WIND...HAIL 60MPH 1.00IN
$$
JLUNDQUI685
WWUS53 KGLD 112326
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT SAT JUN 11 2011
KSC071-109-199-203-112336-
/O.EXP.KGLD.SV.W.0072.000000T0000Z-110611T2330Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
626 PM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALLACE...
WICHITA...EASTERN GREELEY AND SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE
AT 530 PM MDT/630 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3849 10181 3875 10183 3877 10141 3852 10111
3827 10112 3826 10113 3826 10192
TIME...MOT...LOC 2326Z 270DEG 21KT 3870 10137 3853 10130
3829 10140
$$
JLUNDQUIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:40 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 11, 2:40 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 240 PM MDT SAT JUN 11 2011 .DISCUSSION... 240 PM MDT SAT JUN 11 2011 FORECAST PROBLEM WILL BE WHAT LOOKS TO BE AN ACTIVE AND WET PATTERN THROUGH MOST IF NOT ALL THE UPCOMING PERIOD. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE CENTRAL PACIFIC INTO THE ATLANTIC. MODELS INITIALIZED FINE AT MID AND UPPER LEVELS. THE FRONT TENDED TO BE FURTHER SOUTH THAN THE MODELS SHOWED. THE NAM WAS CLOSEST TO THIS. MODELS TENDED TO BE A LITTLE TOO COOL OVER THE AREA. TONIGHT...COULD MAKE A CASE FOR A COUPLED JET STRUCTURE ACROSS THE FORECAST AREA THROUGH THE NIGHT. AT THE VERY LEAST WILL HAVE A LEFT FRONT QUADRANT AROUND. SHORTWAVE TROUGH SEEN ON SATELLITE MOVING TOWARD THE AREA FROM THE SOUTHWEST. AT THIS TIME MAIN FRONT LOOKS TO BE WELL SOUTH OF THE AREA. SURFACE ANALYSIS A SUBTLE BOUNDARY/SURFACE CONVERGENCE NEAR THE SOUTH AND SOUTHWEST PORTION OF THE FORECAST AREA. DECENT CU FIELD HAS DEVELOPED ALONG THE KANSAS AND COLORADO BORDER JUST TO THE SOUTH AND SOUTHWEST OF US NEAR THAT CONVERGENCE. MODELS ARE SHOWING TWO DIFFERENT QPF TRENDS. FIRST IS TO THE MAIN MCS/PRECIP BULLSEYE FURTHER SOUTH. THEY ARE ALSO DEVELOPING A SECONDARY BULLSEYE OVER THE NORTHWEST PORTION OF THE AREA. THE RUC ARE SHOWING TWO DISTINCT PIECES OF THE SHORTWAVE. THE NAM IS MIRRORING THE RUCS PV FIELD WITH THE RUC ALSO DOING THE SAME THING WITH THE QPF FIELD. CONSIDERING THE CURRENT TRENDS AND DEVELOPMENT WILL TREND TOWARD THOSE TWO DIFFERENT AREAS. SUNDAY/SUNDAY NIGHT...MESOSCALE AFFECTS OF OVERNIGHT/EARLY MORNING CONVECTION WILL HAVE A BIG IMPACT ON SUNDAY. IT LOOKS LIKE THE STRONGEST MCS WILL BE TO OUR SOUTH WITH PROBABLY ENHANCE SOUTHEAST TO EAST FLOW AT THE SURFACE. THIS WOULD KEEP THE AREA COOLER AND MORE STABLE. WILL TREND THAT WAY IN THE TEMPERATURES. AT THIS TIME IT LOOKS LIKE LINGERING PRECIPITATION WILL BE EAST OF THE AREA. SOME INDICATIONS OF FOG DUE TO THE UPSLOPE AND INSERTED IN THE WEST SECTION AT THIS TIME. NOT CONSIDERING WHAT THE MESOSCALE DOES TO THE AFTERNOON AND EVENING THUNDERSTORM CHANCES...LEFT FRONT QUADRANT STARTS AFFECTING THE AREA...ESPECIALLY THE SOUTH...IN THE AFTERNOON INTO THE NIGHT... ESPECIALLY OVER THE SOUTHWEST HALF. ALSO A DECENT SHORTWAVE TROUGH BEGINS TO MOVE THROUGH THE AREA LATE IN THE AFTERNOON AND MOSTLY DURING THE NIGHT. MODELS INDICATE THAT A WARM FRONT COMES NORTH AND THEN THE COLD FRONT BEHIND IT LATER IN THE NIGHT. WILL THEREFORE EXPAND THE POPS ACROSS THE ENTIRE AREA DURING THE NIGHT. MONDAY/MONDAY NIGHT...IN SOME RESPECTS THE MID AND UPPER LEVEL LIFT DURING THIS PERIOD WILL BE BETTER THAN TODAY. STRONG LEFT FRONT QUADRANT AFFECTING THE AREA DURING THE AFTERNOON AND EVENING... ESPECIALLY THE SOUTHERN HALF. WILL KEEP THE CURRENT SLIGHT CHANCE IN THE FAR WEST IN THE AFTERNOON. THEN INCREASED POPS INTO THE LOW CHANCE CATEGORY FOR THE NIGHT. CONSIDERING UPSLOPE WINDS BEHIND THE BOUNDARY WITH POSSIBLE REINFORCEMENT FROM OVERNIGHT THUNDERSTORMS COULD KEEP A LOT OF A CLOUD COVER AND COLDER AIR OVER THE AREA. WILL TREND TOWARD THE COLDER TEMPERATURES. TUESDAY/TUESDAY NIGHT...SHORTWAVE TROUGH AND LINGERING PRECIPITATION DUE TO OVERNIGHT CONVECTION WILL BE POSSIBLE OVER SOUTHEAST HALF OF THE AREA AND KEPT IN MORNING POPS THERE. LEFT FRONT QUADRANT OF A NORTHWEST TO SOUTHEAST UPPER JET WILL AFFECT THE AREA FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. ANOTHER SHORTWAVE TROUGH MOVES ACROSS THE AREAS DURING THE SAME TIME. WOULD HAVE LIKED TO HAVE INCREASED POPS INTO THE CHANCE CATEGORY BUT THAT WOULD MAKE ME OUT OF COLLABORATION WITH MY NEIGHBORS. PLUS MESOSCALE AFFECTS COULD SIGNIFICANTLY CHANGE THE ENVIRONMENT. INCREASED POPS TO HIGH SLIGHT CHANCE AT THIS TIME. SAME SCENARIO FOR THE WINDS AND TEMPERATURES AGAIN WITH UPSLOPE WINDS POSSIBLY ENHANCED BY CONVECTIVE OUTFLOW. WILL GO TOWARDS THE COOLER GUIDANCE ONCE AGAIN. WEDNESDAY THROUGH SATURDAY...PROBLEMATIC FORECAST DURING THIS PERIOD. IT DOES NOT MAKE IT ANY EASIER WITH MODEL DIFFERENCES IN HOW TO HANDLE TO THE NEW UPPER TROUGH IN THE WEST. DETERMINISTIC PLUS ENSEMBLE SUPPORT THE FURTHER WEST AND DEEPER GFS SOLUTION. THE ECMWF IS FURTHER EAST AND MORE ROBUST IN PUSHING THE BOUNDARIES FURTHER EAST. DESPITE THIS MODEL DATA SHOWING NUMEROUS SHORTWAVE TROUGHS... UPPER JET SUPPORT...AND ELEVATED THUNDERSTORM SCENARIOS THROUGH THE WHOLE FORECAST PERIOD. AND THIS IS NOT EVEN ACCOUNTING FOR ANY MESOSCALE INFLUENCES IN THIS SETUP. IT IS REALLY HARD TO PIN DOWN WHEN WE WILL NOT HAVE A CHANCE OF THUNDERSTORMS. SO TENDED TO BROADBRUSH THUNDERSTORM CHANCES THROUGH THE PERIOD. CONSIDERING THE POSSIBILITY OF UPSLOPE FLOW THROUGH A LOT OF THE PERIOD AND PRESENCE OF CLOUD COVER IN THIS SETUP...TENDED TO GO BELOW THE GUIDANCE FOR HIGH TEMPERATURES. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 1118 AM MDT SAT JUN 11 2011 FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL THIS AFTERNOON AT BOTH TAF SITES. SHOWERS AND THUNDERSTORMS WILL FORM ACROSS EASTERN COLORADO THIS AFTERNOON AND SPREAD ACROSS REGION LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. SUB-VFR CONDITIONS MAY RESULT SHOULD A STRONGER STORM DIRECTLY IMPACT EITHER TERMINAL. WITH LINGERING LOW LEVEL MOISTURE AND BUILDING SUBSIDENCE BEHIND EXITING SHOWERS/THUNDERSTORMS AFTER MIDNIGHT...MVFR AND IFR CIGS WILL BE POSSIBLE. HAVE INTRODUCED MVFR CIGS FOR THE EARLY MORNING PERIOD AT BOTH TAF SITES...WITH IMPROVEMENT OVER KGLD AFTER 16Z. DR && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 11, 10:40 AM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT SAT JUN 11 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT SAT JUN 11 2011 /1140 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WILL DEVELOP IN EASTERN COLORADO THIS AFTERNOON AND MOVE ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE DESTRUCTIVE HAIL AND DAMAGING WINDS...THOUGH A FEW TORNADOES CANT BE RULED OUT. DUE TO RELATIVELY SLOW STORM MOTIONS...HEAVY RAINFALL WILL HAVE THE POTENTIAL TO LEAD TO FLASH FLOODING AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE CONFINED PRIMARILY TO EASTERN COLORADO. SEVERE WEATHER IS NOT ANTICIPATED. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MUCH OF NEXT WEEK. WHILE SEVERE STORMS CANNOT BE RULED OUT...IT IS TOO EARLY TO PINPOINT WHICH DAY OR AREA WILL HAVE THE GREATEST RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 4:05 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 405 PM MDT SAT JUN 11 2011 COZ091-092-112215- CHEYENNE COUNTY-KIT CARSON COUNTY- 405 PM MDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 14 MILES NORTHWEST OF FIRSTVIEW...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3935 10279 3926 10238 3885 10252 3893 10293 TIME...MOT...LOC 2206Z 198DEG 27KT 3899 10269 JLUNDQUI
Local storm report, Jun 11, 4:31 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL TRIBUNE 38.47N 101.75W
06/11/2011 E0.75 INCH GREELEY KS TRAINED SPOTTER
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:38 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 67 min |
| Jun 11, 3:45 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 60 min |
| Jun 11, 4:55 PM MDT | Special Weather Statement | GLD | Gove | 35 min |
| Jun 11, 4:57 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 63 min |
| Jun 11, 5:11 PM MDT | Special Weather Statement | GLD | Wallace | 19 min |
| Jun 11, 5:52 PM MDT | Flash Flood Warning | GLD | Gove | 5 hr |
| Jun 11, 5:53 PM MDT | Special Weather Statement | GLD | Sherman | 37 min |
| Jun 11, 4:05 PM MDT | Special Weather Statement | GLD | Kit Carson | 10 min |
| Jun 11, 4:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
| Jun 11, 5:40 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.